# SDR FDEA202209302404

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE NUMBER 13 SLAT TRACK CUTOUT SKIN FOUND   CRACKED AT XOS835.  LEFT HAND WING FIXED LEADING EDGE XOS 835 NUMBER 13 SLAT TRACK CUTOUT SKIN   CARRIED OUT REPAIR AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
